# SDR DALA2018083005366

- Difficulty date: August 29, 2018
- Submitted: August 30, 2018
- Operation: Air carrier
- Aircraft: N655DL
- Make and model: Boeing 757232
- Aircraft serial: 24395
- Aircraft time: 89,142 hours, 36,659 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 1620
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1620, WAS CRACKED AT STRINGER 10R JUST FWD OF THE FRAME.  REPAIRED IAW SRM 53-60-03 AND DWG 146N8738-18.
